# SDR AALA201706149010

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 1278
- Condition: No Test
- Location: Pax Door
- Part time: 49,604 hours, 28,631 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR DOESN'T PASS OPERATIONAL TEST DOOR DAMPING TEST.  REPLACED DOOR DAMPENER IAW AMM 52-11-14-000-001-B, AND 52-11-14-400-001-B.
